I woke up one morning with at swollen uvula, I went to the emergency room because it felt like I couldn't swallow, They gave me prednisone and penicillin. The swelling went down some, even though I had a reaction to the prednisone, anyway, I stopped the penicillin because I felt strange i followed up with my dr because I felt out of wack like something was still wrong, My dr said it was a sinus infection. She wanted to put me on another antibiotic azithromycin. I haven't filled the prescription yet, because my stomach is still not right from the penicillin. Anyway now my uvula seems to lean to one side more than the other I don't think its still swollen but i am not sure it has been about 10 days and I am not sleeping right because I think that this will all happen again. What is going on and what can I do to ease my mind? It is supposed to lean, how can I get rid of a sinus infection without all the antibiotics, if I take the antibiotics will the uvula go back into place? Please help...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.